King's College London

Research portal

Long paths in random apollonian networks

Research output: Contribution to journalArticlepeer-review

Colin Cooper, Alan Frieze

Original languageEnglish
Pages (from-to)308-318
Number of pages11
JournalInternet Mathematics 1
Issue number4-5
Published11 Apr 2015

King's Authors


We consider the length L(n) of the longest path in a randomly generated Apollonian Network (ApN) An. We show that with high probability L(n) ≤ ne −logc n for any constant c < 2/3.

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454